# SDR UPS99228676

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACE EMERGENCY LIGHT RECEIVER BATTERIES.  REMOVED AND REPLACED BATTERIES AS REQ'D A/C IN CARGO CONFIG.
